# SDR FDEA2019021100330

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 97,520 hours, 41,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  383     52-10  7066     08FEB19  MEM  FACT  U  LOGPAGES:3071704  DOOR L1 WILL NOT CLOSE ALL THE WAY LIGHT SHOWING AT  THE TOP  MEL  08FEB19 15:43   MEM U  RELEASED FOR SERVICE PER MEL : 52-10-01  CATEGORY : C EXPIRATION : 18FEB19  "MEL 52-10-01: L1 ELECTRIC DOOR ACTUATOR - INOP.  FOR EMERGENCY EGRESS, USE PNEUMATIC SYSTEMTO  OPERATE DOOR."     FACT 10FEB19 16:48   MEM U  AMM: 52-11-00-5-0 MD10  REACTIVATED L1 DOOR FROM M.E.L. CONFIG.  FOUND CLOSE LIMIT SW OUT OF ADJ.  ADJ CLOSE LIMIT SW.  L1 DOOR UNDERFAIR NOW IN LIMITS.
